If you take niaspan will it delute other drugs in your system?

Question is Closed Report Mark as Favorite

Answers (1)

5 Oct 2009

No, it shouldn't/won't dilute other drugs in your system.

Niaspan works by reducing LDL ("bad") cholesterol and triglycerides and increasing HDL ("good") cholesterol. Niaspan contains niacin, also called nicotinic acid, a B vitamin (vitamin B3). It occurs naturally in plants and animals and is present in many multiple vitamin supplements.

Niaspan lowers cholesterol levels, reducing the risk for a second heart attack, slows or treats hardening of the arteries, and lowers very high serum triglyceride levels. It is used in combination with diet.

http://www.drugs.com/niaspan.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone had any serious side effects while taking Niaspan ER 500 mg. tablet?

Like swelling of the face/throat/tongue or trouble breathing

1 answer 6 Sep 2009

Can niaspan cause irreversible myopathy?

I have been on niaspan for 9 months and was on simivistaton for about a month of that. I was on 80mg of simivistaton and 2000mg of niaspan, now just ...

2 answers 22 Feb 2011

Niaspan ER - I have not had trouble in the past. But last night when I took my Niasian, I became?

... flushed in a few hours and my face/checks swelled. Never had that happen before, what should I do?

3 answers 5 Jan 2012

My pharmacist said to halve the Niaspan. Did I negate the time released property of the pill?

My mom and I were put on the Niaspan together, as we both are highly allergic to all the statins. But she can't afford the Niaspan, so I split ...

3 answers 6 Feb 2012

Niaspan - what can I do about the flushing , red rash, iching , burning on my skin?

I took NIASPAN 500 MG AND NOW WITH NIASPAN 1000 MG. i experience this kind of episodes

2 answers 18 Jan 2014